# SDR QMLA2025100420098

- Difficulty date: September 30, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 6,600 hours, 21,542 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,695 hours, 12,298 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: B19030MD05
- Part serial: 3736
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST LIFTED OFF FROM A PR EVENT & HEADING BACK TO BASE,  NOTICED UPPER SCREEN OF VEMD HAD REVERTED TO 3-PARAMETERS ENGINE PAGE & NG INDICATION MISSING & YELLOW. A CAUTION MESSAGE OF OVERLIMIT DETECTED SHOWING ON BOTTOM OF VEMD.  LOWERED POWER & DIVERTED TO KRVS,  SUCCESSFUL LANDING MADE AT MAINT FACILITY WITHOUT INCIDENT. ON FURTHER INSPECT, VEMD MAINT PAGE INDICATED AN OVERLIMIT ON NG OF 139.9% FOR 8 SECONDS. NO AUDIBLE TONE INDICATING AN EXCEEDANCE HEARD AT ANY TIME.  A SUBSEQUENT GROUND RUN DONE WITH A MAXIMUM NG VALUE OF 88% OBSERVED ON THE FLI, BUT THE MAINT PAGE CAPTURED A MAX VALUE OF 129.6 NG.  ERRONEOUS NR SENSOR READING, REPLACED VEMD. ORIG SUBMISSION DATE: 10/4/2025.
